Alert archive / Colorado / High Wind Watches in 2016
High Wind Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Feb 17, 2016, 4:15 AM MST for 12 counties in Colorado. It took effect at Feb 18, 2016, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 4:15 AM MST (11:15 UTC)
- In effect from
- Feb 18, 2016, 5:00 AM MST
- Expired
- Feb 17, 2016, 2:58 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 11.3 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3014 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
063 WWUS75 KPUB 171115 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 415 AM MST WED FEB 17 2016 COZ058-060-073-075-080>082-171915- /O.NEW.KPUB.HW.A.0001.160218T1200Z-160219T0700Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...BLANCA PEAK...SPANISH PEAKS... GREENHORN MTN...WOODLAND PARK...PIKES PEAK 415 AM MST WED FEB 17 2016 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. * LOCATION...THE EASTERN SAWATCH AND MOSQUITO MOUNTAINS ABOVE 11000 FEET...THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET...THE WET MOUNTAINS ABOVE 10000 FEET AND PIKES PEAK AND THE RAMPART RANGE ABOVE 7500 FEET. * CAUSE AND TIMING...A STRONG PACIFIC JET STREAM IS EXPECTED TO MOVE ACROSS THE GREAT BASIN TONIGHT AND CONTINUE ACROSS THE ROCKIES THROUGH THURSDAY NIGHT. * WIND...STRONG WESTERLY WINDS OF 30 TO 50 MPH...WITH DAMAGING WIND GUSTS OF 60 TO 80 MPH...WILL BE POSSIBLE LATE TONIGHT AND THROUGH THE DAY THURSDAY FOR AREAS OVER AND NEAR THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
864 WWUS75 KPUB 171901 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1201 PM MST WED FEB 17 2016 COZ058-060-073-075-080>082-180315- /O.CON.KPUB.HW.A.0001.160218T1200Z-160219T0700Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...BLANCA PEAK...SPANISH PEAKS... GREENHORN MTN...WOODLAND PARK...PIKES PEAK 1201 PM MST WED FEB 17 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * LOCATION...THE EASTERN SAWATCH AND MOSQUITO MOUNTAINS ABOVE 11000 FEET...THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET... THE WET MOUNTAINS ABOVE 10000 FEET AND PIKES PEAK AND THE RAMPART RANGE ABOVE 7500 FEET. * CAUSE AND TIMING...A STRONG PACIFIC JET STREAM IS EXPECTED TO MOVE ACROSS THE GREAT BASIN TONIGHT AND CONTINUE ACROSS THE ROCKIES THROUGH THURSDAY NIGHT. * WIND...STRONG WESTERLY WINDS OF 30 TO 50 MPH...WITH DAMAGING WIND GUSTS OF 60 TO 80 MPH...WILL BE POSSIBLE LATE TONIGHT AND THROUGH THE DAY THURSDAY FOR AREAS OVER AND NEAR THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
126 WWUS75 KPUB 172158 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MST WED FEB 17 2016 COZ058-060-073-075-080>082-180600- /O.UPG.KPUB.HW.A.0001.160218T1200Z-160219T0700Z/ /O.NEW.KPUB.HW.W.0001.160218T1200Z-160219T0700Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...BLANCA PEAK...SPANISH PEAKS... GREENHORN MTN...WOODLAND PARK...PIKES PEAK 258 PM MST WED FEB 17 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT MST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT MST THURSDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE EASTERN SAWATCH AND MOSQUITO MOUNTAINS ABOVE 11000 FEET...THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET... THE WET MOUNTAINS ABOVE 10000 FEET AND PIKES PEAK AND THE RAMPART RANGE ABOVE 7500 FEET. * CAUSE AND TIMING...A PACIFIC WEATHER SYSTEM ASSOCIATED WITH STRONG WINDS IN THE LOWER PARTS OF THE ATMOSPHERE WILL MOVE ACROSS THE REGION TONIGHT THROUGH TOMORROW. * WIND...STRONG WESTERLY WINDS OF 30 TO 50 MPH...WITH DAMAGING WIND GUSTS OF 60 TO 80 MPH...WILL BE POSSIBLE LATE TONIGHT AND THROUGH THE DAY THURSDAY FOR AREAS OVER THE HIGH TERRAIN. * IMPACT...STRONG WINDS WILL MAKE TRAVEL DIFFICULT. IN AREAS WERE SNOW IS ON THE GROUND...SIGNIFICANT BLOWING SNOW IS LIKELY. DAMAGE WILL BE POSSIBLE TO UTILITY POLES. TREES WILL LIKELY BE BLOWN DOWN...ESPECIALLY IN BURN SCAR AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ COZ072-074-180600- /O.NEW.KPUB.HW.W.0001.160218T1200Z-160219T0700Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON 258 PM MST WED FEB 17 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT MST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT MST THURSDAY NIGHT. * LOCATION...THE LOWER ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS. THE STRONGEST WINDS WILL OCCUR ON THE EAST SIDE OF THE MOUNTAIN RANGE. * CAUSE AND TIMING...A PACIFIC WEATHER SYSTEM ASSOCIATED WITH STRONG WINDS IN THE LOWER PARTS OF THE ATMOSPHERE WILL MOVE ACROSS THE REGION TONIGHT THROUGH TOMORROW. * WIND...STRONG WESTERLY WINDS OF 30 TO 50 MPH...WITH DAMAGING WIND GUSTS OF 60 TO 80 MPH...WILL BE POSSIBLE LATE TONIGHT AND THROUGH THE DAY THURSDAY FOR AREAS OVER THE HIGH TERRAIN. * IMPACT...STRONG WINDS WILL MAKE TRAVEL DIFFICULT. IN AREAS WERE SNOW IS ON THE GROUND...SIGNIFICANT BLOWING SNOW IS LIKELY. DAMAGE WILL BE POSSIBLE TO UTILITY POLES. TREES WILL LIKELY BE BLOWN DOWN...ESPECIALLY IN BURN SCAR AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HODANISH
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Feb 16, 11:48 PM MST, 4 hours 27 minutes earlier.
Area forecast discussion, Feb 16, 11:48 PM MST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1148 PM MST TUE FEB 16 2016 .UPDATE... ISSUED AT 1138 PM MST TUE FEB 16 2016 UPDATED TO ADJUST WINDS FOR THURSDAY INTO THURSDAY NIGHT FOR SOUTHERN COLORADO BASED ON THE LATEST MODEL DATA. STRONG WESTERLY WINDS ARE EXPECTED BY THURSDAY AFTERNOON AND WILL LIKELY PERSIST THROUGH MUCH OF THE EVENING. MOUNTAIN AREAS WILL LIKELY SEE GUSTS IN EXCESS OF 80 MPH. THE PLAINS WILL LIKELY SEE WIND GUSTS IN THE 40 TO 50 MPH RANGE...ESPECIALLY OVER THE SOUTHERN I-25 CORRIDOR. THE CROSS SECTIONS OF THE NAM INDICATE A BRIEF WINDOW FOR THE POTENTIAL FOR DOWNSLOPE WINDS ALONG THE EASTERN MOUNTAIN LEE SLOPES. THIS COULD BRING STRONGER WINDS FROM ALOFT DOWN...ESPECIALLY WEST OF I-25 IN WIND PRONE AREAS. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 254 PM MST TUE FEB 16 2016 CURRENTLY...A BROAD UPPER RIDGE OF HIGH PRESSURE CONTINUED ACROSS THE WESTERN US...WITH THE RIDGE AXIS OVER S CA AND NV. BRISK NW FLOW ALOFT PERSISTED FOR THE ROCKIES...WITH W-NW GUSTS OF 30-40 MPH REPORTED FREQUENTLY OVER THE HIGH ELEVATIONS. ACROSS THE PLAINS...SFC WINDS HAVE SWUNG AROUND TO A MORE DIURNAL S-SW FLOW...HELPING TO PUSH LOW CLOUDS OUT OF EL PASO COUNTY. WINDS ACROSS THE LOWER ELEVATIONS HAVE NOT BEEN STRONG AND GUSTY AS THE PREVIOUS DAY...SO TEMPS HAVE ONLY CLIMBED INTO THE 50S TO AROUND 60 F AS OF 230 PM. TONIGHT AND TOMORROW...WARM AND DRY IS THE TREND HEADING INTO MID- WEEK AS THE UPPER RIDGE GRADUALLY SLIDES EAST. THE RIDGE AXIS MOVES EAST TONIGHT...REACHING THE 4 CORNERS TOMORROW MORNING...THEN EASTERN CO BY WED EVE. WINDS ARE EXPECTED TO EASE UP ACROSS THE HIGHER ELEVATIONS OVERNIGHT...THEN INCREASE AGAIN THROUGH TOMORROW AFTN AND SHIFT TO A MORE SW DIRECTION. CLOUD COVER SHOULD BE ON THE WANE AS WELL...THOUGH HI RES MODELS INDICATE A SLIGHT LLVL NORTHERLY PUSH LATE TONIGHT THAT PUSHES HIGHER HUMIDITIES BACK INTO EL PASO COUNTY AROUND MIDNIGHT...THEN ALL OF THE E PLAINS THROUGH 14Z. FOR THAT REASON...INTRODUCED SOME CLOUD COVER THROUGH THAT PERIOD TO KICK IT OUT OF MOSTLY CLEAR TO PARTLY CLOUDY. OTHERWISE...BENIGN CONDITIONS OVER THE NEXT 24 HRS. MOORE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 254 PM MST TUE FEB 16 2016 ...WINDY THURSDAY... MAIN CONCERN DURING THE LONG TERM DISCUSSION WILL BE THURSDAY AS STRONG WINDS ASSOCIATED WITH A PROGRESSIVE SHORT WAVE MOVES OVER THE REGION. THIS SYSTEM WILL BRING MODERATE TO STRONG GUSTY WINDS TO ALL OF THE REGION. THE STRONGEST WINDS ATTM WILL LIKELY OCCUR OVER THE MTNS. DOWNSLOPE FLOW WILL ALLOW FOR SIGNIFICANT ADIABATIC WARMING (AND DRYING) OVER THE PLAINS...AND THIS WILL CAUSE FIRE WEATHER CONCERNS TO INCREASE ON THURSDAY. SOME SNOW WILL OCCUR OVER MAINLY THE CENTRAL MTNS LATE THU AFTERNOON/NIGHT. THURSDAY... SHORT WAVE WITH IMPRESSIVE WINDS IN THE LOWER PART OF THE ATMOSPHERE WILL MOVE ACROSS THE REGION ON THIS DAY. THIS SYSTEM WILL BRING MODERATE TO STRONG WINDS TO THE ENTIRE REGION. LATEST GUIDANCE INDICATES CRITICAL LAYER WILL STILL BE TOO HIGH FOR A EAST SLOPE WIND STORM EVENT...HOWEVER WINDS AT MTN TOP LEVEL WILL LIKELY BE STRONG...AND HIGH WIND HILITES MAY NEED TO BE ISSUED FOR MTN TOPS ACROSS MOST IF NOT ALL OF THE REGION. AS FOR FIRE WEATHER...HAVE ISSUED A FIRE WEATHER WATCH FOR ALL OF THE PLAINS AND FREMONT COUNTY FOR THURSDAY. THE ONLY EXCEPTION WAS TO EXCLUDE N EL PASO COUNTY DUE TO THE VERY MOIST GROUND ACROSS THIS REGION. DISCUSSIONS WITH FIRE AGENCIES INDICATE 1 HOUR FUELS (GRASS) ARE FAVORABLE GIVEN THE STRONG WINDS AND LOW RH VALUES EXPECTED ON THIS DAY. BEST CHANCE OF PRECIP WITH THIS EVENT WILL OCCUR OVER THE CENTRAL MTNS LATER TUESDAY AFTERNOON AND ESPECIALLY TUESDAY EVENING. ALTHOUGH ONLY 2-3" OF SNOW IS EXPECTED...THERE WILL BE LOTS OF BLOWING SNOW OVER THE REGION. THE SNOW WILL SIGNIFICANTLY DECREASE DURING THE EARLY MORNING HOURS OF FRIDAY . MAX TEMPERATURES WILL BE QUITE WARM....A GOOD 20-25F ABOVE NORMAL...ACROSS MOST OF THE PLAINS. EXPECT HIGHS IN THE M70S TO L80 MOST OF THE LOWER ELEVATIONS..WITH 60S AND 70S OVER EL PASO COUNTY. 50S TO AROUND 60F WILL OCCUR IN THE VALLEYS. I WOULD NOT BE TOO SURPRISED IF WE BREAK RECORD HIGH TEMPS AT THE 3 PRIMARY ASOS SITES...BUT ALL TIME RECORD HIGHS FOR THE MONTH OF FEB WILL LIKELY NOT FALL AS COOLER AIR ALOFT WILL BEGIN TO MOVE IN BY MIDDAY. FRIDAY... RELATIVELY COOLER AIR WILL MOVE INTO THE REGION THU NITE AND MAX TEMPS ON FRIDAY WILL DROP DOWN TO THE 60S TO AROUND 70 ON THE PLAINS. IT WILL STILL BE BREEZY ON THIS DAY (ESPECIALLY MTNS)...BUT WINDS SHOULD BE DECREASING OVER THE PLAINS AS THE DAY PROGRESSES. SATURDAY... FAST WESTERLY FLOW WITH A WEAK WAVE WILL MOVE TO OUR NORTH ON THIS DAY. HOWEVER DO NOT EXPECT MUCH IN THE WAY OF SENSIBLE WX WITH IT EXCEPT FOR SOME WEAK UPSLOPE FLOW. TEMPS WILL BE QUITE MILD FOR THIS TIME OF THE YEAR WITH MAX TEMPS A COUPLE OF DEGREES WARMER THAN FRIDAY. SUNDAY AND MONDAY... FLOW WILL TRANSITION TO MORE NORTHWESTERLY ALOFT AND A BIT STRONGER SHORT WAVE WILL MOVE DOWN THE PLAINS. THIS WILL LIKELY BRING IN MORE CLOUDS TO THE REGION ALONG WITH SOME COOLER AIR. GUIDANCE IS PRINTING OUT SOME LIGHT QPF AND HAVE INCLUDED SOME LOW POPS ACROSS PARTS OF THE GREATER I-25 CORRIDOR REGION SUNDAY NIGHT INTO MONDAY. ALTHOUGH TEMPS WILL COOL OFF...EXPECT TEMPS TO STILL BE 10- 15F ABOVE NORMAL FOR THIS TIME OF THE YEAR. \/HODANISH && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1032 PM MST TUE FEB 16 2016 VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. WINDS ON WEDNESDAY WILL INCREASE FROM THE SOUTH AT 10-15 KTS AT ALL THREE TERMINALS. WINDS WILL DECREASE DURING THE EVENING...HOWEVER LLWS MAY AFFECT KCOS JUST BEYOND THE END OF THE TAF PERIOD AS WEST WINDS INCREASE ALOFT IN RESPONSE TO THE APPROACHING UPPER LEVEL JET STREAM. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR COZ222-227>237. && UPDATE...MOZLEY SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...KT
Hazardous weather outlook, Feb 16, 6:33 AM MST, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 633 AM MST TUE FEB 16 2016 COZ058>089-093>099-171345- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 633 AM MST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FAST MOVING WEATHER SYSTEM WILL BRING SNOW SHOWERS TO THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE THURSDAY AFTERNOON AND EVENING. THIS SYSTEM WILL ALSO BRING VERY WINDY CONDITIONS TO THE REGION FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT WITH DAMAGING WINDS POSSIBLE. ADDITIONALLY...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE DANGER ACROSS MOST OF THE EASTERN PLAINS DURING THE DAY THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 23/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 2:58 PM MST | High Wind Warning | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more | 37 hr |
| Feb 17, 3:03 PM MST | Red Flag Warning | PUB | Baca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more | 28 hr |
Nearby
High Wind Watches in Colorado, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.